# SDR P5CA9600929

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED LOWER AFT CORNER SKIN ON NR 4 ENGINE OUTBOARD FAN COWL.  FABRICATED AND INSTALLED FILLER AND DOUBLER PER BAC SRM 51-40-06.
